# SDR SWIA201333887

- Difficulty date: June 17, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 26,813 hours, 22,241 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS621 BULKHEAD FWD FACE HAS SCREW GOUGE AT  LBL 22.0 & WL 76.0.  C-CHECK REPAIRED FS621 BULKHEAD FWD FACE AT LBL 22.0 & WL 76.0 IAW REO.
